Anabolics
Search More Than 6,000,000 Posts
Results 1 to 13 of 13

Thread: DNP Help!

  1. #1
    flabbywussy's Avatar
    flabbywussy is offline Senior Member
    Join Date
    Mar 2004
    Posts
    1,381

    Exclamation DNP Help!

    I just started taking DNP two days ago - today I am feeling intense stomach pains and nausea. It hurts so bad all I can do is lay in bed! I don't know what to do. I've read of nausea because of DNP - but not these pains. You guys ever experience this?! What do you to help it?!

  2. #2
    ddoublevision's Avatar
    ddoublevision is offline Associate Member
    Join Date
    Oct 2003
    Location
    midwest
    Posts
    445
    I get it but not bad enough to be bedridden, I always take mine with food though because it was worse on an empty stomach.

  3. #3
    GetinBig's Avatar
    GetinBig is offline Anabolic Member
    Join Date
    Aug 2004
    Location
    Michigan
    Posts
    2,592
    No bro didn't have to lay in bead. I just got the sweats really bad.. I also got real moody. Like I didn't want anything around me because it would make me hotter..

  4. #4
    Mesomorphyl's Avatar
    Mesomorphyl is offline Smart Ass Member
    Join Date
    Jun 2004
    Location
    Pissing on saluu
    Posts
    7,024
    FW, I thought you were in the middle of a cycle?

  5. #5
    colossus1's Avatar
    colossus1 is offline Member
    Join Date
    Feb 2005
    Posts
    908
    Quote Originally Posted by flabbywussy
    I just started taking DNP two days ago - today I am feeling intense stomach pains and nausea. It hurts so bad all I can do is lay in bed! I don't know what to do.


    1. Stop taking it.

    2. take clen , ECA, pure ephedrine instead.

  6. #6
    joevette's Avatar
    joevette is offline Banned
    Join Date
    Feb 2004
    Posts
    2,084
    Eat something first, if you're not already. Otherwise stop your cycle and try again in a week.

  7. #7
    flabbywussy's Avatar
    flabbywussy is offline Senior Member
    Join Date
    Mar 2004
    Posts
    1,381
    Quote Originally Posted by Mesomorphyl
    FW, I thought you were in the middle of a cycle?
    i am, but i just wanted to give it a test run b4 i was going to take it the last 2 weeks of my cycle.

  8. #8
    absolutebob is offline Associate Member
    Join Date
    Dec 2004
    Posts
    310
    Stop taking it bro. DNP can really fock you up.

  9. #9
    LeanMeOut's Avatar
    LeanMeOut is offline Community Veteran
    Join Date
    Jan 2004
    Location
    One up on you
    Posts
    4,446
    I agree with the others, not worth the risk and pain. Stop taking it and drink a lot of fluids. Hope you feel better soon, if not go see a doctor.

  10. #10
    bowie is offline Member
    Join Date
    Apr 2004
    Posts
    539
    Eat before, I down mine with somw pepto bismo, seems to take the burn away.

  11. #11
    TommyTrainR's Avatar
    TommyTrainR is offline Associate Member
    Join Date
    Feb 2005
    Posts
    434
    That's odd. I'm 5 days into my cycle and have no problems at all besides some added heat and sweating.

  12. #12
    flabbywussy's Avatar
    flabbywussy is offline Senior Member
    Join Date
    Mar 2004
    Posts
    1,381
    Quote Originally Posted by TommyTrainR
    That's odd. I'm 5 days into my cycle and have no problems at all besides some added heat and sweating.
    how much are you taking?

  13. #13
    TommyTrainR's Avatar
    TommyTrainR is offline Associate Member
    Join Date
    Feb 2005
    Posts
    434
    First 3 days @ 200mg and I did 400mg yesterday and today.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •